# SDR U2RA201302140001

- Difficulty date: March 14, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 83,570 hours, 11,715 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Backed Out
- Location: Sequence Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE AND GEAR DOOR EICAS RT BODY GEAR UNSAFE INDICATION ON LANDING.  ALTERNATE GEAR EXTENSION METHOD PERFORMED AND ALL LIGHTS GREEEN.  FOUND MLG DOOR SEQUENCE VALVE CARRIER BOLT FALLEN OUT.  NUT MISSING.  REPLACED HARDWARE WITH NEW LOCKING NUT.
